# SDR CA040504006

- Difficulty date: April 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: LJILO38
- Condition: Severed
- Location: Navigation Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE TROUBLESHOOTING FOR INOPERATIVE NAV LIGHT STARBOARD, DISCOVERED POSITIVE WIRE WAS SEVERED FROM CRIMPED PIN BY SLIGHTLY TUGGING ON WIRES FROM THE BACKSHELL.  SINCE NO ACCESS AVAILABLE TO REMOVE BROKEN OFF PIN OUT OF LAMP ASSEMBLY, A NEW ASSEMBLY HAD TO BE INSTALLED.
